# SDR ASAA9680063

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984103
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST.  REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE. (M)
